# SDR UALA2011093005291

- Difficulty date: September 29, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 62,297 hours, 11,161 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 73
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK FLOW CONTROL VALVE OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS MSG-2124102 LATCHD ER MODE.  LOCKED UPPER FLOW CNTL VLV CLOSED PER MEL.  REPLACED RT UPPER FLOW CONTROL AND SHUTOFF VALVE PER AMM, OPS CHECK NORMAL.
